Springer Monographs in Mathematics

Periodic Integral and Pseudodifferential Equations with Numerical Approximation

Authors: Saranen, Jukka, Vainikko, Gennadi

Buy this book

eBook $149.00
price for USA (gross)
  • ISBN 978-3-662-04796-5
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $189.00
price for USA
valid through November 5, 2017
  • ISBN 978-3-540-41878-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $189.00
price for USA
valid through November 5, 2017
  • ISBN 978-3-642-07538-4
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

Classical boundary integral equations arising from the potential theory and acoustics (Laplace and Helmholtz equations) are derived. Using the parametrization of the boundary these equations take a form of periodic pseudodifferential equations. A general theory of periodic pseudodifferential equations and methods of solving are developed, including trigonometric Galerkin and collocation methods, their fully discrete versions with fast solvers, quadrature and spline based methods. The theory of periodic pseudodifferential operators is presented in details, with preliminaries (Fredholm operators, periodic distributions, periodic Sobolev spaces) and full proofs. This self-contained monograph can be used as a textbook by graduate/postgraduate students. It also contains a lot of carefully chosen exercises.

Table of contents (13 chapters)

  • Preliminaries

    Saranen, Jukka (et al.)

    Pages 1-34

  • Single Layer and Double Layer Potentials

    Saranen, Jukka (et al.)

    Pages 35-70

  • Solution of Boundary Value Problems by Integral Equations

    Saranen, Jukka (et al.)

    Pages 71-103

  • Singular Integral Equations

    Saranen, Jukka (et al.)

    Pages 105-132

  • Boundary Integral Operators in Periodic Sobolev Spaces

    Saranen, Jukka (et al.)

    Pages 133-165

Buy this book

eBook $149.00
price for USA (gross)
  • ISBN 978-3-662-04796-5
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $189.00
price for USA
valid through November 5, 2017
  • ISBN 978-3-540-41878-8
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Softcover $189.00
price for USA
valid through November 5, 2017
  • ISBN 978-3-642-07538-4
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Periodic Integral and Pseudodifferential Equations with Numerical Approximation
Authors
Series Title
Springer Monographs in Mathematics
Copyright
2002
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-662-04796-5
DOI
10.1007/978-3-662-04796-5
Hardcover ISBN
978-3-540-41878-8
Softcover ISBN
978-3-642-07538-4
Series ISSN
1439-7382
Edition Number
1
Number of Pages
XI, 452
Topics